# SDR SWIA200311838

- Difficulty date: February 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 4,292 hours, 3,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 STR 14 LT AND 14 RT INTERCOSTAL ANGLE CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPLACED ANGLES IAW CRJ SRM 51-40-11, 51-42-06.  P/N: 601-35012-51.
